Record Display for the EPA National Library Catalog

RECORD NUMBER: 26 OF 112

OLS Field Name OLS Field Data
Main Title Dilatation of the Pupils in Parathion Poisoning.
Author Dixon., Ernest M. ;
CORP Author Communicable Disease Center, Atlanta, Ga.
Year Published 1957
Stock Number PB-279 752
Additional Subjects Pesticides ; Toxic diseases ; Toxicology ; Diagnosis ; Signs and symptoms ; Insecticides ; Toxic diseases ; Clinical medicine ; Phosphorus organic compounds ; Physiological effects ; Parathion ; Phosphorothioic acid/O-O-(dimethyl-ester)-O-(nitrophenyl-ester) ; Pupils ; Dilation ; Toxic substances ; Reprints
Holdings
Library Call Number Additional Info Location Last
Modified
Checkout
Status
NTIS  PB-279 752 Most EPA libraries have a fiche copy filed under the call number shown. Check with individual libraries about paper copy. NTIS 06/23/1988
Collation 2p
Abstract
In two severe but nonfatal cases of poisoning from dermally absorbed parathion, initial dilatation of the pupils resulted in delay in accurate diagnosis and adequate treatment, especially full atropinization. Overemphasis was accorded miosis. There is need for reliance on a carefully taken history of exposure and on a comprehensive analysis of all signs and symptoms. The presence or absence of miosis is of practical but limited significance in the differential diagnosis of early parathion poisoning.